Oct 1, 2004
Response from Dr. Henry
It is hard to say without more details whether the tendonitis could be due to tipranavir. To my knowledge that has not been a common occurrence. Heal tendonitis or plantar fasciitis is very common in the general population already so pinning down the cause can be tricky sometimes. A good history and physicial as well as knowledge about the treatment details can be of some help. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Semen After Condom Broke Worried I Have HIV
- Cold Hands After Masturbation Worried I Have HIV
- Sore On Tongue After Licking Anus Worried I Have HIV
- Vomiting After Vaginal Sex Without Condom Does It Mean I Have HIV
- Can Amoxicillin Cure Chlamydia?
- Causative Agents Of Sexually Transmitted Diseases
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.